MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDIC INC, 1818910 SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 563516
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Discomfort (2330); Inadequate Osseointegration (2646)
Date of Event 02/06/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New etq record created in order to update etq (legacy system) complaint number wpc (b)(4).Reason for original complaint.- patient was revised to address loosening of the srom sleeve.Doi: (b)(6) 2006 - dor: (b)(6) 2012 (right hip).Update - (b)(6) 2012 - litigation papers received.They allege that the patient suffers from severe pain, discomfort, swelling, and difficulty sleeping.An invoice was located and the part/lot information was added for the metal liner and femoral head.Initial emdrs were created.Update - (b)(6) 2012 - plaintiff¿s preliminary disclosure form was received, which identified the patient's name, "(b)(6)".The complaint and associated mdrs were updated.There was no new information that would change the outcome of the investigation.Update: (b)(6) 2012 pfs was received from legal, medical records were received from legal.There is no new information that would change the existing mdr decision.Records are available for further review.Update ad (b)(6) 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and medical records.In addition to what was previously alleged, ppf alleges loosening of stem.After review of medical records for the mdr reportability, patient was revised to address loosening femoral component.Added facility name, added revision hospital/account name.Added stem (b)(4), lot # 2016219.Doi: (b)(6) 2006 - dor: (b)(6) 2012 (right hip).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7783028
Report Number1818910-2018-66648
Device Sequence Number2076556
Product Code JDI
UDI-Device Identifier10603295178194
UDI-Public10603295178194
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number563516
Device Lot Number2016219
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient Weight59